# SDR SWAA950554

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N693AA
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Engine: Ge CFM563B1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Mec
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

AT 35,000 FT, CREW EXPERIENCED NUMBER 2 ENGINE FLAME-OUT.  SUCCESSFULLY RESTARTED ENGINE AT 15,000 FT.  AIRCRAFT DIVERTED TO ELP AND MADE A NORMAL LANDING.  TROUBLESHOT AND BORESCOPED ENGINE, NO DEFECTS NOTED.  REPLACED ENGINE FUEL SHUTOFF VALVE, ENGINE MEC AND FUEL PUMP.  CHECKED START LEVER SWICTH, CDP LINE AND ALL LINES ON ENGINE.  FUEL S/O VALVE:  P/N 61163, S/N 128 MEC:  P/N 8063208, S/N 60 FUEL PUMP P/N 7086002, S/N 18348.
